Doctor insights on:
Amoxicillin Skin Rash
Scarlet Fever?: Fever? Tonsillitis can be from Group A Strep bacteria, which if severe can cause a rash (usually not itchy though), in association with high fever and must be treated with antibiotics. See a doctor as soon as possible. IF NO FEVER, you may have Fifth Disease -- a benign rash from a virus which also causes your tonsillitis. If you are on medications, could be allergy. Lots of causes, see Dr. ...Read moreSee 1 more doctor answer
Not enough info: You should be worried if you have any difficulty breathing, nausea, vomiting and belly pain after an allergic reaction to Amoxicillin since it's the indication of an ongoing anaphylaxis reaction and can be life threatening. If it's not the case or the rashes occurr way after you got the Amoxicillin rashes, it is something else. Should check with your doctor. Need to see it to know what it is. ...Read more
May help: There are many things that could cause the skin to itch. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment. ...Read moreSee 1 more doctor answer
I am experiencing genital rash, lip blister, skin rash (quality: itchiness, bumpy) , rash on face and rash on chest. The following also describe m...
IItchy, red rash on legs caused by spandex/polyester leggings. Treating w/ Benadryl (diphenhydramine) & hydrocortisone cream, but rash is spreading to arms and ears..
Take oral benadryl (diphenhydramine): don't use the topical benadryl (diphenhydramine) cream. Take oral benadryl (diphenhydramine). 50mg is usually ok but it will make you sleepy. See your doctor tomorrow if you can if rash is still bothering you. Cool shower should help with the itch. It is obvious you have a bad allergic reaction. Go to ER if you develop throat tightening, short of breath, wheezing, or other concerning symptoms other than rash ...Read more
Usually not: "hay fever" refers to the sneezing, itching and nasal congestion of allergic reactions to pollens, most commonly to the weed pollens and molds that are common during the time of year that hay is being harvested. Only in the most exquisitely allergic do these reactions cause rashes. Allergic rashes are very difficult to diagnose; see an allergist or dermatologist for help with this. ...Read moreSee 2 more doctor answers